# SDR WX0A070755

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5918694
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT HAS CORRODED INTERCOSTAL AT FS 208, RBL 7, INBOARD SIDE OF DRAIN MAST.  REMOVED AND REPLACED INTERCOSTAL IAW MD80 SRM 51-30-1 AND 51-30-2.
